MathSciNet Relay Station
MathSciNet bibliographic data
MR2810832 34C10 (34C11)
Wang, Xiaoping Lyapunov type inequalities for second-order half-linear differential equations. J. Math. Anal. Appl. 382 (2011), no. 2, 792–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement